# SDR DALA13007415816

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 34,509 hours, 11,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK CARD 3351-7004.  FOUND DOOR 1L SIDEWALL EMERGENCY LIGHT, SEAT MOUNTED EMERGENCY LIGHT AT ROW 4-6 AND 14-30 AND 45-48, BULL NOSE EMERGENCY LIGHT AT ROW 22L, 23R, 24L, 25R, 27L, 29L, 31L.  DOOR 3R SIDEWALL EXIT LIGHT, DOOR 2L FWD EXIT LIGHT, 2R AFT EXIT LIGHT, DOOR 4L SIDEWALL LIGHT AND DOOR 2 CEILING EMERGENCY EXIT LIGHT.  ALL FAILED CHECK IAW WC 3351-7004. EXTERIOR EMERGENCY LIGHTS THAT FAILED ARE DOOR 1, 2, 3R.  DOOR 1, 2, 3, 4L. BOTH OVER WING EXIT LIGHTS ON LT AND RT SIDE.  CHANGED BATTERY PACKS THE LIGHTS WORK FINE IAW  AMM 33-51-00, PB501.
